Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Journal Article | IST-REx-ID: 7666   OA
Edelsbrunner, Herbert, and Katharina Ölsböck. “Tri-Partitions and Bases of an Ordered Complex.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00188-x.
View | DOI | Download (ext.)
 
2020 | Conference Paper | IST-REx-ID: 7952   OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18, doi:10.4230/LIPIcs.SoCG.2020.20.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460   OA
Ölsböck, Katharina. The Hole System of Triangulated Shapes. IST Austria, 2020, doi:10.15479/AT:ISTA:7460.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567   OA
Choudhary, Aruni, et al. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, Springer Nature, 2020, doi:10.1007/s11786-020-00461-5.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed